Nagoya Mathematical Journal

Corrections and supplementaries to my paper concerning Krull-Remak-Schmidt's theorem

Gorô Azumaya

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 1 (1950), 117-124.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118764711

Mathematical Reviews number (MathSciNet)
MR0037832

Zentralblatt MATH identifier
0040.01201

Subjects
Primary: 09.1X

Citation

Azumaya, Gorô. Corrections and supplementaries to my paper concerning Krull-Remak-Schmidt's theorem. Nagoya Math. J. 1 (1950), 117--124. https://projecteuclid.org/euclid.nmj/1118764711


Export citation